# SDR DXTA2014061805803

- Difficulty date: June 17, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N227QS
- Make and model: Amd FALCON2000
- Aircraft serial: 127
- Aircraft time: 11,419 hours, 7,045 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: FR2220
- Part serial: FW1135
- Condition: Intermittent
- Location: Cargo Bay
- Part time: 258 hours, 163 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH FL330, CARGO BAY FIRE LIGHT ILLUMINATED.  CANCELED THE HORN & LIGHT, ONLY TO HAVE IT COME BACK ON SEVERAL TIMES.  INITIATED A MODIFIED EMERGENCY DESCENT & LIGHT EXTINGUISHED & DID NOT COME ON AGAIN ONCE BELOW FL200.  INSPECTED WIRE HARNESS AND CONNECTOR PINS WITH NO DEFECTS NOTED. PERFORMED INTEGRITY CHECK OF CARGO BAY FIRE DETECTION WITH NO DEFECTS NOTED. VERIFIED INTEGRITY FROM PT TEST SWITCH TO CIRCUIT BREAKER WITH NO DEFECTS NOTED. COMPLETE LOOP INTEGRITY CHECKED GOOD.  REMOVED FAULTY INTERMITTENT SMOKE DETECTOR AND INSTALLED A REPAIRED UNIT IAW AMM 26-00-00. OPS CHECKED GOOD.
